Jump to content
CrazyBoards.org

Recommended Posts

Hey Ya'all

first let me appologize, somhow I thin i put my name on someone elses reply to this, oops,,,,,,still learning out to work my way around in here.

Okay grumpy, many and I mean many antidepresents have siezer side effect, the may not be epilepsy.

My grandmother had drug induced parkinsons, from respidal and predisone,

I would go to the pharmacy and have them give you there info sheets on all meds you are currently taking now, take them to your family physician and see what he recomends you do.

If you end up seeing a nuro doc and actually get a diagnoses, get a seconed oppinion just to make sure, might sound a little jaded, but it took me five months and 7 nuro docs to figure me out.  Just keep pushing them and you will me fine

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...